# SDR SWAA2025082206787

- Difficulty date: August 21, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N8904L
- Make and model: Boeing 737-8
- Aircraft serial: 68117
- Aircraft time: 6,480 hours, 3,536 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY LH;I/B EMERGENCY FLASH LIGHT WILL NOT TEST.   REMOVED AND REPLACED AFT GALLEY LT INBD EMERGENCY FLASHLIGHT BRACKET ASSY IAW AMM 25-64-00.
